Home > Research > Publications & Outputs > Local-entire cyclic cocycles for graded quantum...
View graph of relations

Local-entire cyclic cocycles for graded quantum field nets

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>03/2014
<mark>Journal</mark>Letters in Mathematical Physics
Issue number3
Volume104
Number of pages28
Pages (from-to)271-298
Publication StatusPublished
Early online date6/11/13
<mark>Original language</mark>English

Abstract

In a recent paper we studied general properties of super-KMS functionals on graded quantum dynamical systems coming from graded translation-covariant quantum field nets over R, and we carried out a detailed analysis of these objects on certain models of superconformal nets. In the present article we show that these locally bounded functionals give rise to local-entire cyclic cocycles (generalized JLO cocycles), which are homotopy-invariant for a suitable class of perturbations. Thus we can associate meaningful noncommutative geometric invariants to those graded quantum dynamical systems.